# SDR CALA2015071794136

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 57,645 hours, 13,474 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMER LIGHTS INOPERATIVE DURING SRV CHECK.  DOOR 1L LOWER EXIT LIGHT, DOOR 2L EXIT LIGHT AT GALLEY BULKHEAD & 4 IN A ROW CEILING EMER LIGHTS AFT LT SIDE AISLE.  REPLACED BATTERY PACK AMM 33-51-1 3.  OPERATIONS CHECKED OK.
